Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 958420, 7 pages
http://dx.doi.org/10.1155/2014/958420
Research Article

Ground State Solutions for a Class of Fractional Differential Equations with Dirichlet Boundary Value Condition

Department of Mathematics, China University of Mining and Technology, Xuzhou 221008, China

Received 6 March 2014; Accepted 16 June 2014; Published 1 July 2014

Academic Editor: Micah Osilike

Copyright © 2014 Zhigang Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we apply the method of the Nehari manifold to study the fractional differential equation , a.e. and where are the left and right Riemann-Liouville fractional integrals of order , respectively. We prove the existence of a ground state solution of the boundary value problem.